mom had chf now home

after a month home, mom had chf. mom is on several heart meds. after she takes them she goes to sleep. she has no get up and go. the gp stated it takes time. how much time. she also had bronchitis on top of that and is on nebulizer rxs and inhalers. she is going to pulmonologist this week after a breathing test she had. we will see the results them. will mom get better. anyone have this situation. thank you all.

3 Replies

oldestnewest
  • Hi afib. I'm don't know what chf is but I can tell you that if your mum is being treated with any betablocker particularly bisoprolol, which she probably is, falling asleep is what happens being side effects. If its too much for your mum you'll have to bring it up with a doctor. But I think she will probably have this problem with whatever betablocker given, if she is this susceptible.

    Phil

  • Inhalers affect the heart rate badly. Once your mum gets her lungs sorted out, her heart may settle and she will not feel so tired.

    I have a little emergency pack for lung infections, which contains steroids and anti-biotics. If the lung infection is caught early enough, it makes living life with AF and a lung condition much easier.

  • I had my dose of bisopropol reduced after falling asleep each time I sat down I now take 1-25 mgs instead of 2-5 mgs !

    I still feel a bit slower but don't keep falling asleep!

You may also like...